An extremal problem in matrix theory
Matematički vesnik, Tome 18 (1966) no. 3, p. 209
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
15A99
@article{MV_1966_18_3_a10,
author = {J. W. Moon and L. Moser},
title = {An extremal problem in matrix theory},
journal = {Matemati\v{c}ki vesnik},
pages = {209 },
year = {1966},
volume = {18},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1966_18_3_a10/}
}
J. W. Moon; L. Moser. An extremal problem in matrix theory. Matematički vesnik, Tome 18 (1966) no. 3, p. 209 . http://geodesic.mathdoc.fr/item/MV_1966_18_3_a10/